# SDR SWAA2019121839804

- Difficulty date: November 30, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N713SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27847
- Aircraft time: 74,450 hours, 44,533 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A128531
- Condition: Corroded
- Location: Bs 867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORRODED AT BS. 867, BETWEEN LBL 22 TO LBL 33.   / REPAIRED FRAME PER SRM, ER, AND EA.
